# SDR UPS03440414

- Difficulty date: April 6, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A 3,  EMERGENCY LIGHTS ON UPPER DECK HAS 1 BULB INOP.  RELAMPED 3 LIGHTS AS REQUIRED, OPS CHECKED NORMAL.
